# SDR UIEA2020042800910

- Difficulty date: April 24, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 86,263 hours, 15,306 cycles
- Engine: Ge CF680C2B5F
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Chafed
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO. 4 ENG R/H CORE COWL EXHAUST DUCT INLET FLANGE FOUND CHAFING AS MARKED.( NO. 4 ENG R/H CORE COWL EXHAUST INLET FLANGE REPAIRED AS PER RI NO 71-13-14003. )
